Thread: Throw up after injection?
07-08-2004, 12:19 PM #1
Throw up after injection?
hey guys, i was getting my prop injection ready and was about to go into my quad for the second time..first off, everytime i poke my quad when i put the needle in it feels funnier then any other muscle... then i put it into another spot and i hit a vein because it started bleeding right away..first time i hit a vein.. so then freaked out i decided to go into the delt with it.. while i was injecting into the delt i started feeling light headed then threw up right after it... could this of happend because of me hitting my vein??
07-08-2004, 12:27 PM #2
Do you mind the sight of blood? weak stomach?
07-08-2004, 12:27 PM #3
haha, sorry bro that was just a funny mental image. i think it was just because you were all sketched out because of the attempts you made, that failed
07-08-2004, 12:28 PM #4
Were you nervous? I've hit plenty of viens and never through up.
07-08-2004, 12:31 PM #5
I have felt like I was going to throw up before after injecting thighs. I'm not weak stomached at all though, I've seen PLENTY of blood. Don't know what it was. Glad I'm not the only one.
07-08-2004, 12:32 PM #6Originally Posted by TheMudMan
07-08-2004, 12:34 PM #7Originally Posted by phatmark
Just remember to breath steadily next time bro and concentrate on something else.. You'll be fine from now on.
07-08-2004, 12:35 PM #8
go for the pecs, they are golden
07-08-2004, 12:40 PM #9
I did the exact same thing the other day in my delt. but instead I started getting a cold sweat and light-headed while I was injecting the 2nd time. Then I realized I was white-knuckling the pin and all tensed up. So I just stopped, relaxed, took a few breaths, and everything was fine.
07-08-2004, 12:45 PM #10
sounds like someone was attacked by the wus fairy.......
07-08-2004, 01:51 PM #11Associate Member
- Join Date
- Oct 2003
I puked off an injection before, it was in the first cycle, however, i felt sick all that day an puked earlier in the morning so my stomach was kinda weak.
Its basically just a slight shock from the injection, get yourself prepared better by taking some deep breathes then do the inject.
07-08-2004, 02:21 PM #12
My 1st shot was yesterday, my girlfriend usually shoots me. I freaked too. I'm sure it more mental then medical.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)